# SDR ABXA9500628

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Link
- Part number: 5958782503
- Condition: Cracked
- Location: Rt Engine
- Component: Pwa, 591029431
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 75-14-06, A.D. 90-18-03; S.B.'S 78-36, 78-40 AND 78-66, FOUND CRACK INDICATION ON RIGHT ENGINE LOWER INBOARD THRUST REVERSER DRIVER LINK.  REPLACED DRIVER LINK IAW DC-9 M.M. 78-31-5.  SHOP FINDING:  LINK CRACKED. SCRAPPED LINK.
